A spectral characterization of the maximal ideal in factors

Şerban, Strătilă and Zsidó, László: A spectral characterization of the maximal ideal in factors. In: Acta scientiarum mathematicarum, (36) 1-2. pp. 155-159. (1974)

[img]
Preview
Cikk, tanulmány, mű
math_036_fasc_001_002_155-159.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 155-159
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 159. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14470

Actions (login required)

View Item View Item